# SDR COMA0860065

- Difficulty date: January 14, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 28,913 hours, 25,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5516 - GEAR DISAGREE MESSAGE DISPLAYED UPON GEAR RETRACTION DURING TAKEOFF.  NOSE GEAR REMAINED IN DOWN POSITION, MAINS SHOWED IN UP POSITION.  FOLLOWED QRH, EMERGENCY DECLARED.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  ADJUSTED (S23) NLG STRUT EXTEND PROX SENSOR.
